Anxiety Support
35,773 members39,267 posts

Very scared today

I'm on a new medication and weaning off an old one, I'm feeling really dizzy and woozy and my derealisation is awful. I also feel really weak and negative and like I've dropped off the earth, and it seems like I know for sure I'm going to die soon. Feels like my ears are plugged and my head is swimming with static. I've been having weird dreams and really bad unexplainable emotions. Just really don't feel good :(

5 Replies
oldestnewest

Hi yes I am reducing one antidpressants and starting a new one, yes it awful and like me all we can do is hang on in there for at LEAST a month until they kick in, can I ask what are you coming off ( strengh ) what are you starting on ??? X

Reply

Brintellix (no one ever knows what this is, it's a new SSRI) 10 mg to Doxepin 30 mg. I'm nauseous now. what about you?

Reply

Sorry which one you coming off, Which one you starting ?? I'm not good but haven't been for a while so I knew starting/ reducing was only going to be worse, if I was feeling so bad on high strengh antidpressant. Mood very low, battling to get through the day. Hope you feel better than I am

1 like
Reply

coming off Brintellix, starting Doxepin. I know, it really feels hopeless. Just have to remember it isn't

1 like
Reply

Call your doc immediately. Think your meds are messing with you !

Reply

You may also like...